Journal of Optimization Theory and Applications

, Volume 26, Issue 1, pp 117–129

Generalized geometric programming applied to problems of optimal control: I. Theory

Authors

  • T. R. Jefferson
    • School of Mechanical and Industrial EngineeringUniversity of New South Wales
  • C. H. Scott
    • School of Mechanical and Industrial EngineeringUniversity of New South Wales
Contributed Papers

DOI: 10.1007/BF00933274

Cite this article as:
Jefferson, T.R. & Scott, C.H. J Optim Theory Appl (1978) 26: 117. doi:10.1007/BF00933274

Abstract

The interest in convexity in optimal control and the calculus of variations has gone through a revival in the past decade. In this paper, we extend the theory of generalized geometric programming to infinite dimensions in order to derive a dual problem for the convex optimal control problem. This approach transfers explicit constraints in the primal problem to the dual objective functional.

Key Words

Generalized geometric programmingcontrol theoryconvex analysisduality

Copyright information

© Plenum Publishing Corporation 1978